I'm so frustrated doctors don't seem to help?I've been suffering from a severe case of a stuffy more like closed nose. I have been to allergist and ENT doctors and was told to take Flonaise (sorry if misspelled) , use a nettie pot and use Ocean. Nothing seems to give me relief so I can sleep but Afrin. my ENT wants me off of it. I try to not use it more than 3 days in a row to give me relief to sleep. I am afraid I am going to have side effects. I have been using it the last month. I need help and don't know what to do. My life has been so effected by this.
13 Feb 2012
Afrin CAUSES rebound congestion-bad closed off totally blocked congestion. You have to go off this stuff for a month or more to totally get past the rebound stuffiness although you should start to begin to clear within a few days of quitting. the daily use of flonase should help you quit. The way I find best is to use it in one nostril only for a few days, by then the nostril I am not using it in will be clearing so I can breath then I give up the Afrin in the one nostril I was using it in. I find this is the most painless way to stop, good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband was prescribed Lamisil for a toenail fungus and now feels very tired, dizzy and has a stuffy nose. This has gone on now for at least a ...
1 answer • 26 Apr 2010
Have been having stuffy nose/ sinus congestion problems that seem to get worse an hour or two after I take my Flomax and let up a bit after about 24 ...
4 answers • 22 Oct 2010
... prolong my stuffy cold(s) and I seem to need to use the spray more often to get the same relief, ie shorter dosing times?
1 answer • 29 Apr 2011
I started on 5mg of Brintellix and since have had a stuffy nose contiuously. That was over 3 weeks ago. Then I started having bad dreams like one ...
3 answers • 16 Dec 2014
About 3 weeks of cold/flu symptoms treated only with DayQuil and Afrin. Mostly nasal and some coughing. After the third week it got little better and ...
1 answer • 3 Jan 2015